Cetirizine 10 mg  Tablets 100 Tablets per Bottle Pack of 2 Total 200 Tablets

Cetirizine 10 mg Tablets 100 Tablets per Bottle Pack of 2 Total 200 Tablets

PACK PHARMACEUTICALS

Regular price $16.99 $11.99 Sale

Relieves symptoms due to hay fever For runny nose, sneezing For itching of the nose or throat 24 hour relief Adults and children 6 years and over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms Adults 65 years and over: Ask a doctor Children under 6 years of age: Ask a doctor Consumers with liver or kidney disease: Ask a doctor Active Ingredients: Cetirizine HCl --10mg (Antihistamine) Count 100 ea.